# SDR FDEA201602180618

- Difficulty date: February 18, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 27,879 hours, 15,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK -Y450, FRAME 38.1 CORRODED.  FOUND SEAT TRACK EXFOLIATION CORROSION OUT OF LIMITS.  REPAIRED SEAT TRACK PN A53274005-SFS-DAP IAW SRM 53-10-16 FIG 201A & SRM 51-40-21.
